# SDR VTZA97702

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6194 - IAD-EWR - ABORTED TAKEOFF DUE TO LEFT ENGINE NOT MAKING TARGET TORQUE.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS CALLED.  MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE MAX FUEL FLOW NEEDED ADJUSTMENT.  ADJUSTMENTS WERE MADE IAW MM PROCEDURES AND ALL CHECKS WERE ACCOMPLISHED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
